# SDR FDEA202010282679

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 5 INTERNAL TRAILING EDGE GOUGED.  REPAIRED GOUGE ON TRAILING EDGE OF THE LT WING NR 5 SLAT, IAW B767 SRM: 57-43-02-2R-1 FIG 201 AND 51-70  70-10-2R PAR 7 REPAIR 4, MAJOR REPAIR.
